Fourier Multipliers for Certain Spaces of Functions.
Inventiones mathematicae, Tome 40 (1977), pp. 37-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1977__40_142473,
author = {G. Ritter and R.E. Edwards and E. Hewitt},
title = {Fourier {Multipliers} for {Certain} {Spaces} of {Functions.}},
journal = {Inventiones mathematicae},
pages = {37--58},
year = {1977},
volume = {40},
zbl = {0351.43006},
url = {http://geodesic.mathdoc.fr/item/IM_1977__40_142473/}
}
G. Ritter; R.E. Edwards; E. Hewitt. Fourier Multipliers for Certain Spaces of Functions.. Inventiones mathematicae, Tome 40 (1977), pp. 37-58. http://geodesic.mathdoc.fr/item/IM_1977__40_142473/